MAUDE Adverse Event Report: EBI, LLC. SFLX - COILETTE; BHS NON-INVASIVE STIMULATOR (COIL)

EBI, LLC. SFLX - COILETTE; BHS NON-INVASIVE STIMULATOR (COIL)
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Blister (4537); Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the bhs unit burned a hole in the patient's leg which cause an infection that took months to heal.The patient claimed the "button" on his coil must have heated up and burned his skin and caused a blister.The patient reported that his leg from his ankle to his knee was a red infected rash.The patient claimed he has sensitive skin as he is a diabetic and the blister turned into a "hole" in his skin and began to become infected.The patient claimed he visited his orthopedic doctor who prescribed an oral antibiotic, and the redness began to subside within the first 24 hours.The patient reported that the "hole" near his ankle took a couple weeks to fully heal.The patient stated antibiotics were for 7 days, and patient did not refill.The patient claimed at the time that his pain was a 4 out of ten but he advised he takes hydrocodone 3 times per day so that should be factored into his already managed pain.The patient will return the old products with the return label sent to him.It was reported by the patient that the doctor told him his bones were fused and he no longer needs treatment.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales representative to the customer service representative that the bhs unit burned a hole in the patient's leg which cause an infection that took months to heal.The customer service representative spoke with patient who claimed the "button" on his coil must have heated up and burned his skin and caused a blister.The patient reported that his leg from his ankle to his knee was a red infected rash.The patient claimed he has sensitive skin as he is a diabetic and the blister turned into a "hole" in his skin and began to become infected.The patient claimed he visited his orthopedic doctor who prescribed an oral antibiotic, and the redness began to subside within the first 24 hours.The patient reported that the "hole" near his ankle took a couple weeks to fully heal.The patient stated antibiotics were for 7 days, and patient did not refill.The patient claimed at the time that his pain was a 4 out of ten but he advised he takes hydrocodone 3 times per day so that should be factored into his already managed pain.As per customer service representative, it was reported by the patient that the doctor told him his bones were fused and he no longer needs treatment.No additional patient consequences have been reported.The sfxl coilette was returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative investigation summary: the sflx coilette was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx coilette part no.1068238 with julian date 22031.The part appeared to be in good condition from the cosmetic/visual point of view.The sflx coilette was tested and it operates as intended.The failure was not confirmed for the reported condition of "burn, pain, rash, blister and infection from coil".The coil was tested and operates as intended.Review of complaint history identified (2) total complaints from (jan 31, 2021) to (jan 31, 2022) for pn (1068238) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX - COILETTE
Common Device Name
BHS NON-INVASIVE STIMULATOR (COIL)
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15988983
Report Number0002242816-2022-00157
Device Sequence Number5710356
Product Code LOF
UDI-Device Identifier00812301020607
UDI-Public00812301020607
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068238
Device Lot Number22031
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic